A note on the optimality of the Karhunen-Loeve expansion

Jerome P. Keating, Joel E. Michalek, James T. Riley

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A simple proof of the optimality of the Karhunen-Loeve expansion, which is prominent in pattern recognition, is established through an application of the Poincaré Separation Theorem.

Original languageEnglish (US)
Pages (from-to)203-204
Number of pages2
JournalPattern Recognition Letters
Volume1
Issue number4
DOIs
StatePublished - May 1983

Keywords

  • Entropy
  • mean squared error

ASJC Scopus subject areas

  • Software
  • Signal Processing
  • Computer Vision and Pattern Recognition
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'A note on the optimality of the Karhunen-Loeve expansion'. Together they form a unique fingerprint.

Cite this